Incidence of chemotherapy-induced amenorrhea depending on the timing of treatment by menstrual cycle phase in women with early breast cancer.

@article{Cosimo2004IncidenceOC,
  title={Incidence of chemotherapy-induced amenorrhea depending on the timing of treatment by menstrual cycle phase in women with early breast cancer.},
  author={Serena Di Cosimo and Andrea Alimonti and Gianluigi Ferretti and Isabella Sperduti and Paolo Carlini and Paola Papaldo and Alessandra Fabi and Alain Gelibter and Mariangela Ciccarese and Diana Giannarelli and Mario Mandal{\`a} and Michele Milella and Enzo Maria Ruggeri and Francesco Cognetti},
  journal={Annals of oncology : official journal of the European Society for Medical Oncology},
  year={2004},
  volume={15 7},
  pages={1065-71}
}
BACKGROUND The aim of this study was to characterize the factors associated with chemotherapy-induced amenorrhea (CIA) and to examine whether the phase of the menstrual cycle at chemotherapy start could affect the rate of CIA in premenopausal women with early breast cancer. METHODS CIA was defined as the cessation of menses for at least 3 months during or after chemotherapy. Menstrual phase was defined as days 1-6, follicular phase as days 7-14, luteal phase as days 15-20 and premenstrual… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 22 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 28 references

Hormonotherapy with goserelin depot after adjuvant chemotherapy in premenopausal women with early breast cancer. Is there any benefit

  • A De Matteis, D Montedoro, F Nuzzo
  • Ann Oncol
  • 1998
Highly Influential
4 Excerpts

Chemohormonal therapy in premenopausal node-positive, receptor-positive breast cancer: An Eastern Cooperative Oncology Group phase III intergroup trial (E5188, INT-0101)

  • NE Davidson, A O’Neil, A Vukov
  • Proc Am Soc Clin Oncol
  • 2003
1 Excerpt

Pre-menopausal serum estradiol (E2) levels may persist after chemotherapy (CT)-induced amenorrhea in breast cancer (BC)

  • AS Braverman, H Sawhney, A Tendler
  • Proc Am Soc Clin Oncol
  • 2002
1 Excerpt

Similar Papers

Loading similar papers…